21 Dec 2010
I was on Saphris for a few months and I LOVED it, but my doc took me off of it in the end because she thot it was making me manic-y. But what I loved was I felt more of my true feelings. Usually I am pretty dulled, or super-non-reactive, but on Saphris I could cry, I also got excited about doing things (instead of just a "whatever" or "too much effort" attitude).
I know the "cry" ability is a weird thing to miss, but my Signif Other died 10/23/09 and I didn't feel like I really responded, much less got tearful. Once on the Saphris, I cried more about Jimmy than I ever had before... I could feel my greif. I lived with him for 9 years, and even so, my greif was blocked by whatever I was on before, stuck inside, just leaving me with a pit of undigested berevement in my stomach.
17 Jun 2011
You can't drink Alchohol on these meds or if you have mental disorders, it can cause coma, death & a whole other host of problems & on most of these meds one drink is like having 4 drinks because it intensifies the effect & causes your meds not to work correctly. Please think about what your doing & try to not drink, you don't need it & it causes depression among other things, Alchohol is a depressant in itself. Good luck !!!
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking it since friday March 25,2011. I was on Serquel 150mg and just discontinued it the same day I started Saphris. After sleep on 3 ...
3 answers • 31 Mar 2011
... Saphris, anyone have any expierience with this medicine? Just wondering Thanks
1 answer • 17 Jun 2011
... lithium. Does anyone know how long this drug has been out. Is it very likely to cause large weight gain? Does anybody like it? I know nothing ...
5 answers • 9 Feb 2012
1 answer • 21 Jun 2013